MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 1.9 MM, 30°, 210MM, AUTOCLAVABLE; AUTOCLAVABLE TELESCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE, 1.9 MM, 30°, 210MM, AUTOCLAVABLE; AUTOCLAVABLE TELESCOPE
Model Number A3765A
Medical Device Problem Codes Break (1069); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the device inspection, that the autoclavable telescope exhibited a broken/loose component on the main body.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 15 years since the subject device was manufactured.Based on the results of the investigation, the reported failure mode/identified defect can be attributed to improper handling and application of excessive force, impact to the device like fall, shock or similar stress; however, a definitive root cause could not be established.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE, 1.9 MM, 30°, 210MM, AUTOCLAVABLE
Common Device Name
AUTOCLAVABLE TELESCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20006248
Report Number9610773-2024-02011
Device Sequence Number4362764
Product Code FJL
UDI-Device Identifier04042761005739
UDI-Public04042761005739
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K904940
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA3765A
Device Lot Number560793
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown